title

نفريت بينابينی حاد ناشی از پنتوپرازول: گزارش موردی

ملکی, نصراله and بشردوست, بهمن and اعظمی, احد and طاووسی, زهرا (1392) نفريت بينابينی حاد ناشی از پنتوپرازول: گزارش موردی. مجله دانشگاه علوم پزشکی مازندران ــ 23 (suppl2). pp. 223-227. شاپا 9279-1735

[img]
Preview
Text - Published Version
179kB

Official URL: http://jmums.mazums.ac.ir/browse.php?a_code=A-10-3...

Persian Abstract

پنتوپرازول يک مهار کننده پمپ پروتون است که به طور معمول برای درمان اختلالات مربوط به ريفلاکس معده به مری تجويز می‌شود. نفريت بينابينی حاد يک عارضه جانبی نادر، اما مهم اين دسته از داروها است. در اين مطالعه يک مورد نفريت بينابينی حاد ناشی از پنتوپرازول گزارش شد. خانم 25 ساله ساکن اردبيل با شکايت تب، درد شکم، زردی، کم‌ادراری (Oliguria)، تهوع و استفراغ در بيمارستان بستری شد. در بررسی‌های آزمايشگاهی، لکوسيتوز، آنمی هموليتيک ميکروآنژيوپاتيک، ترومبوسيتوپنی و نارسايی کليه وجود داشت. جهت بيمار سپسيس، پانکراتيت حاد و سندرم هموليتيک اورميک- پورپورای ترومبوتيک ترومبوسيتوپنيک مطرح شد و تحت درمان با آنتی‌بيوتيک‌های وسيع‌الطيف، همودياليز و پلاسمافرز قرار گرفت. يک هفته پس از درمان، علايم بهبود پيدا کرد و کراتينين سرم کاهش يافت. به دليل وجود سوء هاضمه در بيمار، پنتوپرازول تجويز شد. به دنبال تجويز پنتوپرازول، دوباره کراتينين سرم بالا رفت. در آزمايش ادرار، پيوری (Pyuria) و کست گلبول سفيد ديده شد و بيوپسی کليه متعاقب آن، تشخيص نفريت بينابينی حاد را تأييد کرد. پزشکان بايد بدانند که نفريت بينابينی حاد ناشی از دارو می‌تواند به دنبال تجويز داروهای مهار کننده پمپ پروتون ايجاد گردد. تشخيص زود هنگام اين واکنش نامطلوب نادر ممکن است از نارسايی حاد کليه جلوگيری کند.

Title

Acute interstitial nephritis due to pantoprazole: A case report

English Abstract

Pantoprazole is a proton-pump inhibitor that is commonly prescribed for the treatment of gastroesophageal reflux-related disorders. Acute interstitial nephritis is an uncommon though important side-effect of these classes of drugs. We reported a case with acute interstitial nephritis due to pantoprazole. A 25-year-old woman from Ardabil was admitted to our hospital with the complaint of fever, abdominal pain, icterus, oliguria, nausea and vomiting. In laboratory investigations, she had leukocytosis, microangiopathic hemolytic anemia, thrombocytopenia and acute renal failure. The patient was diagnosed with sepsis, acute pancreatitis and hemolytic-uremic syndrome and thrombotic thrombocytopenic purpura, and she was treated with broad-spectrum antibiotics, hemodialysis and plasmapheresis. One week after treatment, symptoms were improved, and serum creatinine was decreased. Due to the dyspepsia, pantoprazole was prescribed. Following the administration of pantoprazole, serum creatinine was increased again. Urinalysis revealed pyuria and white blood cell (WBC) cast, and a subsequent renal biopsy confirmed a diagnosis of acute interstitial nephritis. Physicians should be aware that drug-induced acute interstitial nephritis can be associated with proton-pump inhibitors. Early detection of this rare adverse reaction may prevent acute renal failure.

Item Type:Article
زبان سند : فارسی
نویسنده مسئول :نصراله ملکی
نویسنده :بهمن بشردوست
نویسنده :احد اعظمی
نویسنده :زهرا طاووسی
Additional Information:Index in : Index Copernicus , CAB Abstract , SID , Google Scholar , Ebsco,ISC ویژه نامه های این مجله در پایگاه Scopus نمایه نمی شود.
Uncontrolled Keywords:نفريت بينابينی حاد، پنتوپرازول، نارسايی حاد کليه،
کلیدواژه ها (انگلیسی):Acute interstitial nephritis, pantoprazole, acute renal failure,
Subjects:QV pharmacology
QZ Pathology
WJ Urogenital System
Divisions:Faculty of Medicine > Department of Internal Medicine , Cardiology , Infectious
ID Code:5700
Deposited By: Dr Nasrollah Maleki
Deposited On:29 Feb 1393 09:57
Last Modified:10 Nov 1397 10:23

Repository Staff Only: item control page

Document Downloads

More statistics for this item...